Alert archive / Kansas / High Wind Warnings in 2019

High Wind Warning 3, NWS Wichita, KS

May 20, 20198 counties in Kansas

NWS Wichita, KS issued this high wind warning at May 20, 2019, 7:18 PM CDT for 8 counties in Kansas. It was in force for 64 min. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 20, 2019, 7:18 PM CDT (00:18 UTC)
Expired
May 20, 2019, 8:22 PM CDT
In force
64 min
Issued by
NWS Wichita, KS

Counties Butler County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Greenwood County, KS, Harvey County, KS, Sedgwick County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 54 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 7:44 PM CDTNON-TSTM WND GST 602 Sw El Dorado, KSWAKE LOW WINDS MEASURED NEAR EL DORADO FROM MESONET SITE.
May 20, 7:46 PM CDTHEAVY RAIN 3.9Towanda, KSRAIN TOTAL THUS FAR TODAY SENT VIA TWITTER
May 20, 7:46 PM CDTHEAVY RAIN 3.9Towanda, KSRAIN TOTAL THUS FAR TODAY SENT VIA TWITTER.
May 20, 7:49 PM CDTHEAVY RAIN 3.04Wellington, KSPICTURE SENT VIA TWITTER OF 3.04 INCHES OF RAIN THAT HAS FALLEN TODAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 0.3 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2019-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2019-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
524 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
1277 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

564 
WWUS73 KICT 210018
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
718 PM CDT Mon May 20 2019


KSZ068>070-083-092>094-098-210200-
/O.NEW.KICT.HW.W.0003.190521T0018Z-190521T0200Z/
Harvey-Butler-Greenwood-Sedgwick-Sumner-Cowley-Elk-Chautauqua-
Including the cities of Newton, El Dorado, Augusta, Andover, 
Rose Hill, Eureka, Madison, Derby, Haysville, Bel Aire, 
Park City, Valley Center, Wichita, Wellington, Winfield, 
Arkansas City, Howard, Moline, Longton, Grenola, Sedan, 
and Cedar Vale
718 PM CDT Mon May 20 2019

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING...

The National Weather Service in Wichita has issued a High Wind
Warning, which is in effect until 9 PM CDT this evening.

* Winds...East at 50 to 60 mph.

* Timing...Damaging winds have developed in the wake of the
  thunderstorms impacting southeast Kansas. Easterly winds may
  gust to around 60 mph at times through 9 PM.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A high wind warning means a hazardous high wind event is expected
or occurring. Sustained winds of at least 40 mph, or gusts
of 58 mph are expected.  Winds this strong can cause property
damage.

&&

$$
1 follow-up statement
899 
WWUS73 KICT 210122
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
822 PM CDT Mon May 20 2019


KSZ068>070-083-092>094-098-210230-
/O.CAN.KICT.HW.W.0003.000000T0000Z-190521T0200Z/
Harvey-Butler-Greenwood-Sedgwick-Sumner-Cowley-Elk-Chautauqua-
Including the cities of Newton, El Dorado, Augusta, Andover, 
Rose Hill, Eureka, Madison, Derby, Haysville, Bel Aire, 
Park City, Valley Center, Wichita, Wellington, Winfield, 
Arkansas City, Howard, Moline, Longton, Grenola, Sedan, 
and Cedar Vale
822 PM CDT Mon May 20 2019

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Wichita has cancelled the High
Wind Warning.

Strong winds that developed in the wake of a line of storms have
diminished and the high wind warning has been cancelled.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this high wind warning went out at May 20, 4:52 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, May 20, 4:52 PM CDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
452 PM CDT Mon May 20 2019

.MESOSCALE DISCUSSION...
Issued at 445 PM CDT Mon May 20 2019

Mesoscale update through 02z this evening

As of 21z, a warm front extended from the eastern Texas Panhandle to
near a line from Custer City, Oklahoma to Stillwater...to Pryor. The
front has been exhibiting a slight northward creep over the past
couple of hours, especially in north-central and northeastern
Oklahoma. 500 mb height falls will spread eastward over
Kansas/Oklahoma into this evening, which may tend to draw this warm
front to near the Kansas/Oklahoma border in far southeast Kansas.
Storm modes of clusters to semi-discrete supercells should continue
along and just north of this front through at least 02z. Large hail
to golfball size and damaging winds will be the primary storm
threats in our southern Kansas counties through 02z. If the front
creeps north into far southeast KS, a tornado will also be possible
for those counties close to the Oklahoma border in the far
southeast. The 850 mb low-level jet will increase to 50 knots into
this evening, with very strong moisture transport occurring beneath
diffluent flow aloft. With corfidi vectors showing a northeastward
propagation of MCS clusters, the flash flooding threat will increase
this evening/overnight in south-central/southeast Kansas.

&&

.SYNOPSIS...
Issued at 445 PM CDT Mon May 20 2019

There are two main troughs noticed over the CONUS. One trough is
centered over Ontario/Quebec with the main trough of interest near
the Four Corners into the Great Basin. Showers and thunderstorms
have persisted for much of the day across south central and
southeast Kansas into Oklahoma. Flooding has begun in south central
and southeast Kansas. Recent reports suggest flash flooding is
occurring in both locations with the amount of rainfall that has
fell over already wet soils. This threat will only increase with
additional rainfall.

Severe weather is occurring along the intersection of a warm front
and dryline which is positioned across Oklahoma. The dryline
stretches through the Texas Panhandle. Severe storms and
tornadoes have already developed and are expected for the Texas
Panhandle into Oklahoma. There is a high risk for the mentioned
location. It is imperative if you have family in that area to make
sure that they heed any warnings.

&&

.SHORT TERM...(This evening through Thursday night)
Issued at 445 PM CDT Mon May 20 2019

Highlights:
1) Flooding/Flash Flooding tonight-Tuesday

2) Possible strong to severe storms this evening/tonight

3) Gusty winds on Tuesday

The real concerns for this part of the forecast are this evening
into Tuesday as the area continues to be inundated with
thunderstorms. A negatively titled trough is positioned from western
Canada to the Great Basin to the Four Corners. This trough will push
its way to the east and northeast tonight. Moisture advection
continues to pool into the southern and central plains. An increase
in this moisture advection will occur this evening into tonight and
persist into early Tuesday. Thunderstorms with heavy rain are
expected to continue into the first half of Tuesday. Currently an
additional three to six inches is forecast to fall in south
central and southeast Kansas. Convective activity suggests that
locally higher amounts are likely, and these amounts are simply
an approximate value. The Weather Prediction Center has adjusted
their outlook to bring their high risk of excessive rainfall into
southeast Kansas and along the border with much of the rest of the
eastern half of Kansas staying in a moderate risk. Please see the
Hydrology section for additional information.

The Mesoscale Discussion above describes the potential for severe
weather this evening. If the warm front moves further to the north,
this could pose a severe threat to the southern portions of Kansas
with the possibility of golf ball sized hail and winds up to 65 mph.
Severe thunderstorms very well could move into south central and
southeast Kansas with the activity in Oklahoma. Therefore it is
important to pay attention to this threat as well.

As the trough keeps progressing northeast, it will deepen on Tuesday
as it moves into the Plains. In addition to the flooding threat, a
tightened gradient could lead to stronger winds with the possibility
of approaching Wind Advisory criteria in the afternoon. BUFKIT
soundings show momentum transfer up to 50kts on multiple models.
Current forecasted winds are flirting with advisory criteria. If
stronger winds and respective gusts do occur, it cannot be ruled out
to have some tree damage given the soft soils with as much rain is
anticipated between now and then.

Another thing to consider is the possibility for a cold core tornado
or even severe storms with the tightening system, strong forcing and
0-6km bulk shear of 60-85kts during the afternoon hours. While the
multiple rounds of thunderstorms will definitely impact the
environment, it is at least worth a mention at this time. The main
concern for Tuesday remains to be the flooding threat which will
continue.

A secondary trough is quick on its heels and will stay over the
Great Basin. There is a window of dry weather on Tuesday evening
through Wednesday afternoon/evening when another wave moves across.
Chances of showers and thunderstorms return with continued river
flooding and potentially county areal flood warnings. This would
definitely not help those situations. Strong to severe thunderstorms
are possible, but the bulk of any of that activity will stay off to
the west and north.

.LONG TERM...(Friday through Monday)
Issued at 445 PM CDT Mon May 20 2019

Words for this part of the forecast: wet and humid

Highlights:

1) Additional chances of showers and thunderstorms with possible
severe storms on Thursday
2) Continued flooding

The trough over the Great Basin will move from the Front Range to
the Northern Plains on Thursday. There is a return of possibly
strong to severe thunderstorms on Thursday. A portion of this wave
moves to the Northern Plains on Friday with the GFS showing a more
wrapped up system while the ECMWF does not indicate the same. This
can be dived into in the coming days as the short term was certainly
a focus at this time.

Chances of showers and thunderstorms are in for essentially the
entirety of the forecast from Wednesday onward. Another wave is
forecast to move across on Saturday with another trough on
Monday/Tuesday. Multiple rounds of thunderstorms only aggravate
the flooding. A water filled and muddy mess will undoubtedly occur
into next week. It may be worth it to invest in some rain boots
if you haven't already. Temperatures around 80 degrees combined
with the moisture will keep it quite steamy and humid similar to
if you were living along the Gulf Coast. Adjustments to the
chances for precipitation field were made during this time frame
and are anticipated in the coming days as well.

Please stay tuned for updates on this part of the forecast which
will get better attention in the coming days.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1225 PM CDT Mon May 20 2019

Low clouds will expand across central Kansas this afternoon along
with numerous showers/storms. Meanwhile MVFR cigs will begin to
develop over south central KS and expand into southeast Kansas by
tonight. IFR/LIFR cigs will affect much of central/south central
KS for late this afternoon into tonight north of warm front with
widespread showers/storms.

&&

.HYDROLOGY...
Issued at 445 PM CDT Mon May 20 2019

Highlights:

Flash Flood Watch continues - Be ready for Flash Flood
Warnings

River and county flood warnings have been issued

Rounds of thunderstorms have dropped one to two inches of rainfall
already which will only persist into Tuesday. An additional three to
six inches is possible through Tuesday which will certainly result
in flooding. A range of flooding (areal, flash and river) is
expected and occurring. Flash flooding has already been reported
and will remain likely this evening especially in metro locations.
DO NOT DRIVE THROUGH FLOODED ROADWAYS. You do not know how deep
the water is over that roadway, and the road may have washed away.
It is vital to heed any road closures. Twelve inches of flowing
water over a roadway can lead to vehicles floating away. Remember
you are not just putting yourself and your passengers at risk but
also the first responders who need to rescue you.

Throughout this forecast, showers and thunderstorms are anticipated
which will only continue the flooding that develops tonight through
Tuesday. Rivers are anticipated to stay in flood through much of the
forecast at least at this juncture given the potential for all of
this additional water. Please make sure to check the latest county,
river and of course flash flood warnings for additional information.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    55  75  54  79 / 100  80  10  10
Hutchinson      53  73  50  78 / 100  80  20  10
Newton          56  73  52  78 / 100  80  10  10
ElDorado        55  74  55  79 / 100  90  10  20
Winfield-KWLD   62  76  57  80 / 100  80  10  20
Russell         47  72  43  75 /  90  80  20   0
Great Bend      51  73  44  77 /  90  70  20   0
Salina          51  73  47  77 / 100  80  20  10
McPherson       53  73  50  77 / 100  80  20  10
Coffeyville     66  75  60  84 / 100  90  10  20
Chanute         62  75  59  82 /  90  90  10  20
Iola            61  74  58  81 /  90  90  10  20
Parsons-KPPF    64  75  59  83 / 100  90  10  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Tuesday afternoon for KSZ032-033-
047>053-067>072-082-083-091>096-098>100.

&&

MESOSCALE...JMC
SYNOPSIS...VJP
SHORT TERM...VJP
LONG TERM...VJP
AVIATION...CDJ
HYDROLOGY...VJP
Hazardous weather outlook, May 20, 5:41 PM CDT, 1 hour 37 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
541 PM CDT Mon May 20 2019

KSZ032-033-047>053-067>072-082-083-091>096-098>100-212245-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
541 PM CDT Mon May 20 2019

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Widespread heavy rainfall with an additional two to five inches are
possible across much of the region through tonight with locally
higher amounts around six inches possible. The area greatest at
risk for highest rainfall amounts will affect mainly south central
and southeast Kansas. The heavy rainfall will cause significant
rises on area rivers and creeks with many likely to exceed flood
stage. The heavy rainfall will also lead to flash flooding of some
rural and urban areas due to saturated ground soils. Please see
latest flash flood watch and flood warnings for more details.

Strong to severe thunderstorms are possible through tonight with
the greatest risk across south-central and southeast Kansas near the
Oklahoma border. The main risks will be half dollar sized hail and
wind gusts to 60 mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorms will continue in all areas into mid day Tuesday.
While they may be strong or severe, the greatest threats are heavy
rains which would aggravate the flooding situation.

Occasional thunderstorms, several of which may be strong to severe,
will occur in all areas from Wednesday night thru next Sunday. More
heavy rains are possible that may cause further flooding. Please
stay tuned for additional details on the severe storm potential from
Wednesday onward.

Significant to very significant flooding will be possible for many
rivers through the week, so follow river flood warnings and
statements for additional information.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed across southern Kansas for
tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Local storm report, May 20, 6:52 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
652 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     FLASH FLOOD      2 ESE MULVANE           37.47N 97.21W
05/20/2019                   SEDGWICK           KS   EMERGENCY MNGR

            119TH E STREET AT GREENWICH ROAD FLOODED.

&&

METZGER
Local storm report, May 20, 6:55 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
655 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HEAVY RAIN       4 S ROSE HILL           37.51N 97.13W
05/20/2019  M3.30 INCH       BUTLER             KS   PUBLIC

            REPLAYED VIA KAKE MEDIA

0600 PM     HEAVY RAIN       SOUTH HAVEN             37.05N 97.40W
05/20/2019  M2.95 INCH       SUMNER             KS   PUBLIC

            REPLAYED VIA KAKE MEDIA

0619 PM     HEAVY RAIN       MOUNDRIDGE              38.20N 97.51W
05/20/2019  M2.92 INCH       MCPHERSON          KS   MESONET

0628 PM     HEAVY RAIN       1 SW NORTH NEWTON       38.06N 97.36W
05/20/2019  M2.29 INCH       HARVEY             KS   MESONET

0635 PM     HEAVY RAIN       2 NNW EUREKA            37.85N 96.30W
05/20/2019  M2.19 INCH       GREENWOOD          KS   AWOS

0510 PM     HEAVY RAIN       1 W WHITEWATER          37.96N 97.17W
05/20/2019  M2.15 INCH       HARVEY             KS   NWS EMPLOYEE

0615 PM     HEAVY RAIN       SOUTH HUTCHINSON        38.03N 97.94W
05/20/2019  M2.04 INCH       RENO               KS   MESONET

&&
Local storm report, May 20, 6:56 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
656 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     TSTM WND GST     2 W BOLTON              37.18N 95.84W
05/20/2019  E60 MPH          MONTGOMERY         KS   LAW ENFORCEMENT

&&
Local storm report, May 20, 6:59 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
659 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HEAVY RAIN       ROSE HILL               37.57N 97.13W
05/20/2019  M3.80 INCH       BUTLER             KS   PUBLIC

            TOTAL SINCE MIDNIGHT AND PUBLIC REPORT VIA TWITTER

&&
Local storm report, May 20, 7:14 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
714 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     FLASH FLOOD      INDEPENDENCE            37.23N 95.71W
05/20/2019                   MONTGOMERY         KS   LAW ENFORCEMENT

            6 TO 12 INCHES OF WATER OVER MAIN STREET IN INDEPENDENCE.

&&

METZGER
Local storm report, May 20, 7:15 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
715 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     TSTM WND DMG     INDEPENDENCE            37.23N 95.71W
05/20/2019                   MONTGOMERY         KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS THREE TO FOUR INCH TREE LIMBS
            DOWN AND AS WELL AS ELECTRICAL POLES.

&&

VJP

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:05 PM CDTSevere Thunderstorm WarningICTLabette, Neosho55 min
May 20, 7:10 PM CDTFlash Flood WarningICTMontgomery3 hr
May 20, 7:25 PM CDTAreal Flood WarningICTAllen, Chase, Greenwood, Marion, Woodson16 hr
May 20, 7:58 PM CDTFlash Flood WarningICTLabette3 hr
May 20, 10:35 PM CDTRiver Flood WarningICTButler11 hr
May 20, 10:42 PM CDTRiver Flood WarningICTButler5 hr
May 21, 2:02 AM CDTFlash Flood WarningICTAllen, Chautauqua, Elk, Greenwood, Montgomery, Neosho and 2 more8 hr
May 21, 2:41 AM CDTFlash Flood WarningICTAllen, Neosho8 hr
May 21, 4:40 AM CDTSpecial Weather StatementICTCowley50 min
May 21, 4:47 AM CDTFlash Flood WarningICTLabette, Montgomery6 hr
May 21, 4:53 AM CDTFlash Flood WarningICTButler, Cowley5 hr
May 21, 5:34 AM CDTSpecial Weather StatementICTChautauqua, Elk41 min
May 21, 6:30 AM CDTSpecial Weather StatementICTMontgomery, Wilson45 min
May 21, 9:46 AM CDTAreal Flood WarningICTMcPherson, Saline24 hr
May 21, 11:07 AM CDTAreal Flood WarningICTAllen, Butler, Chase, Chautauqua, Cowley, Elk and 13 more24 hr
May 21, 12:29 PM CDTSpecial Weather StatementICTHarper, Kingman46 min
May 21, 1:15 PM CDTSpecial Weather StatementICTRice30 min
May 21, 1:17 PM CDTSpecial Weather StatementICTKingman28 min
May 21, 1:50 PM CDTSpecial Weather StatementICTEllsworth, Lincoln, McPherson, Saline55 min
May 21, 2:46 PM CDTSpecial Weather StatementICTMcPherson, Saline59 min
May 21, 3:09 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion47 min
May 21, 3:10 PM CDTAreal Flood WarningICTBarton, Rice18 hr
May 21, 3:11 PM CDTSpecial Weather StatementICTBarton49 min
May 21, 3:14 PM CDTAreal Flood WarningICTSaline18 hr
May 21, 3:14 PM CDTSevere Thunderstorm WarningICTReno, Rice61 min
May 21, 3:59 PM CDTSevere Thunderstorm WarningICTEllsworth, McPherson, Rice, Saline25 min
May 21, 4:09 PM CDTSpecial Weather StatementICTLincoln21 min
May 21, 4:27 PM CDTSpecial Weather StatementICTReno33 min
May 21, 4:30 PM CDTSpecial Weather StatementICTMcPherson30 min
May 21, 4:36 PM CDTSpecial Weather StatementICTLincoln24 min
May 21, 4:41 PM CDTSpecial Weather StatementICTReno34 min
May 21, 4:49 PM CDTSpecial Weather StatementICTSaline26 min
May 21, 4:55 PM CDTSpecial Weather StatementICTRussell35 min
May 21, 5:00 PM CDTSpecial Weather StatementICTRice30 min
May 21, 5:03 PM CDTSevere Thunderstorm WarningICTSaline37 min
May 21, 5:15 PM CDTSpecial Weather StatementICTMcPherson30 min
May 21, 5:16 PM CDTSpecial Weather StatementICTSedgwick29 min
May 21, 5:23 PM CDTSpecial Weather StatementICTHarvey37 min
May 21, 5:35 PM CDTSpecial Weather StatementICTRussell25 min
May 21, 5:36 PM CDTSpecial Weather StatementICTBarton24 min
May 21, 5:39 PM CDTSevere Thunderstorm WarningICTRussell35 min
May 21, 5:51 PM CDTSpecial Weather StatementICTBarton24 min
May 21, 6:08 PM CDTSpecial Weather StatementICTEllsworth22 min
May 21, 6:38 PM CDTSpecial Weather StatementICTLincoln37 min

Nearby

High Wind Warnings in Kansas, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.